# SDR REXA2024011600077

- Difficulty date: October 28, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 20R BETWEEN FS 349.00 AND 364.00 IS CORRODED.      REMOVED AND REPLACED STGR 20R INTERCOSTAL BETWEEN F.S. 349.00 TO F.S. 364.00 IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01.
